Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
153 Doctors are Online

Heart palpitation, blurred vision, shortness of breath, dizziness, headache. Diagnosed with Panic attack. Suggest something

Jun 2013
User rating for this question
Very Good
Answered by
Practicing since : 2005
Answered : 2219 Questions
actually it all started on XXXXXXX 13 2011 i waz travellng from istanbul to doha cze of bumping i felt little anxious n suddenly i became so anxious i had very strong heart palpatation blurred vission n shortness of breath which lasted for 8- 10 minites n then it waz all normal bt lot of energy was drained then i went to smoking zone to smoke a cigarate to relax as soon as i left the smking zone i had strong strain behing my neck i thought i waz abt to faint bt i dint bt my heart waz palpatating very very fast it lasted for 10 - 15 minutes n bak to normal again then i waz shifted to hospitals thre they did all my tests n everythng thnh waz normal bt they gave me some injection in my stomach after few hours of rest in the hotel wen i got up my vission waz blurred n i waz feeling too dizzzy some how i managd to come to india doctor in india diagnosed it as a panic attack and vertigoo i waz so depressd n thnking all days wat went wrng with my eyes speciallty too blurr diizyy headaches bt day by day i got bettr but thinkng abt my condition for so long resulted in a strange thng suddnly after 5 months of continous presure i lost my mind like my started thinking strange thought which i could make out dosent make any sense AS of nw today m lot bettr but 1 thing still these sudden random thoughts which make no sensee jst help me wit this !
Posted Mon, 29 Apr 2013 in Anxiety and Stress
Answered by Dr. Sushil Kumar Sompur 21 minutes later
Hi there,

I understand that you have a psychiatric problem. You are having what we know in scientific terminology as panic disorder. Panic attacks or anxiety attacks are a common feature of this anxiety disorder. I would highly recommend that you see a psychiatrist for this condition as all the tests that need to be done cardiologically and neurologically have turned out to be negative.

I think that the best thing for you would be to started on a combination of treatment with medications and therapy or counseling to get to the root of the problem. I think that the medications that are most effective in your case would be long acting benzodiazepines as sedative hypnotics to start out with with a gradual tapered down dose while you are simultaneously started out on SSRIs or selective serotonin reuptake inhibitors that are highly effective in treating anxiety attacks.

I hope this helps. Please let me know if you have further questions.

Take care and have a lovely day !
Above answer was peer-reviewed by
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions

The user accepted the expert's answer

Ask a Child Psychiatrist

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor